# SDR HNAA2013021400056

- Difficulty date: February 14, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE TO WING INBD DRAG ANGLE IS CRACKED.  REPAIRED LT DRAG ANGLE IAW RD8-57-1053 AND RD8-51-0015.  HIGH FREQUENCY EDDIE CURRENT WAS COMPLIED WITH IAW RD8-57-1053.  NO DEFECTS NOTED.
